MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIOSHELL IMPACT INLINE-OFFSET TRIDENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. RIOSHELL IMPACT INLINE-OFFSET TRIDENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 209830
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
We are having issues with the inline offset impactor.Multiple incidents of debris coming out of inside impactor when attaching to cup implant.Device has been cleaned thoroughly with no residue or debris coming out but after sterilization, more debris comes out.Case type / application: tha 4.1.

Brand Name
RIOSHELL IMPACT INLINE-OFFSET TRIDENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
kelsey williams
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22636751
Report Number3005985723-2025-00344
Device Sequence Number18454421
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number21J13862
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown